# SDR YENA20160115036

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 19,060 hours, 11,882 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 17083292401
- Condition: Corroded
- Location: L1 Door Handle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DISARM HANDLE STUCK, FOUND DISARM - ARM SPRING ROD BODY CORRODED AT BUSHING ENDS. REPLACED SPRING ROD BODY IAW 52-11-22, SUBTASK 001-002.  NO DEFECTS NOTED.
